# SDR CA041122005

- Difficulty date: November 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 065008617
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) YAW DAMPER INDICATION LAMP WOULD NOT ILLUMINATE ON KMC 321 CONTROL HEAD. 'YD' INDICATION OK ON BOTH EFIS SCREENS.  REPLACED WITH SERVICEABLE UNIT.
